MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (20G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (20G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the guide wire may have sheared off.Additional information received 6/13/2023: customer reported that the guide wire sheared off during insertion and patient required a 90 minute site to remove.Clinician thinks this is impart due to the difficulty getting off the catheter.Customer states that if this has occurred in the vein - the patient could have potentially very serious event.Additional information gathered from md (end-user) today: attempted to cannulate the brachial vein, the wire was deployed outside the vein, just beside the brachial vein, into the interstitial tissue.They notice over the past 6 months, it is difficult to deploy the guidewire, even out of the package when testing it prior to insertion, it feels like a ¿jolt or abrupt deployment.¿ the other md was the one who inserted the powerglidepro, she said it didn't feel right so she pulled it out after the wire was deployed.When she pulled it out, the guidewire remain in the arm, patient went to the or to have it removed.She stated, it feels like they really have to ¿reef¿ on the device to have it deploy and when it actually does, it goes very fast, perhaps causing the needle to pop out of the vein.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERGLIDE PRO MIDLINE CATHETER (20G) (8CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17184331
Report Number3006260740-2023-02568
Device Sequence Number17844786
Product Code FOZ
UDI-Device Identifier00801741142666
UDI-Public(01)00801741142666
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue NumberF120080T
Device Lot NumberREGS0768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown